# SDR CA970128008

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727212
- Engine: Pwa JT8D17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice Valve
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

(CAN) DURING CLIMB #3 OVERHEAT STRUT LIGHT CAME ON, REDUCED ENGINE POWER, LIGHT WENT OUT. DUMPED FUEL LANDED. ANTI-ICE VALVE, 6TH AND 13TH STAGE BLEED AIR LEAKING, TIGHTENED.
